My son is in the military and was diagnosed with graves disease. after an unsuccessful attempt to bring the thyroid under control he was given radiation to kill the thyroid. He is now on synthroid and after approx. 6 mnths was judged stable enough to return to active duty. Recently he was on maneuvers and the goiter reappeared.This was the first time he has done strenuous physical exercise since his initial diagnosis. Since the thyroid is presumably dead, what might be the causes for this reappearance?
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Thyroid - What is the treatment for a multinodule goiter??? I had my TSH tested in March and b/c it?
Posted 16 Aug 2012 • 2 answers
Posted 19 Nov 2012 • 1 answer
Thyroid Disease - Jan 4 2013 I had my thyroid removed after a Heck of a year of my levels going high
Posted 3 Feb 2013 • 2 answers
Posted 14 Oct 2013 • 3 answers
Posted 20 Jun 2014 • 1 answer